218/365 – Possible reason for dizziness 

One of the side effects I’ve found when stepping down the steroids and increasing the aziathioprine is that I’ve been having little dizzy moments. These mainly happen when I stand up, when it’s hot and sometimes at the start of exercise. I had been a bit worried about these turns coming on out of nowhere, but my consultant gave me a possible reason on Monday.

I had low blood pressure before I went on the steroid prednisolone. It had never affected me massively and I had always been told it was due to my healthy lifestyle. As one of the drug’s side effects is high blood pressure, it’s likely that, during my time on higher doses, it increased my blood pressure. Now that I’m almost off them, it makes sense that my blood pressure has dropped again. 

If it continues/worsens, I’ll need to get my blood pressure checked and take it from there. For now though, I’m happy to have a potential reason for my little dizzy spells.

One thought on “ 218/365 – Possible reason for dizziness ”

  1. I told you it might be due to that, lol. If it wasn’t vertigo that was the only thing I could think of. Mine has been uber low as well. So I’m glad you have a possible cause. The only thing I do in these situations is try to be careful and not move to fast until my body catches up. Needless to say on my plyometric days I want to scream bloody murder when teaching class because I feel like I am going to go headlong into a the mirror, lol. I am always so grateful when I manage NOT to pass out, which has yet to happen.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s